Staff Report 84

Back to Publication

A Random Walk, Markov Model for the Distribution of Time Series

Robert B. Litterman

Published January 1, 1983

Abstract
This paper describes a technique for distributing quarterly time series across monthly values. The method generalizes an approach described by Fernandez (1981). The paper also presents results of a test of the accuracy of these two approaches and two standard procedures suggested by Chow and Lin (1971).


Published In: Journal of Business and Economic Statistics (Vol. 1, No. 2, April 1983, pp. 169-173)

Download Paper (PDF)